# SDR 2005FA0000601

- Difficulty date: April 4, 2005
- Submitted: April 4, 2005
- Operation: General aviation
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Motor
- Part number: 2300626020
- Condition: Intermittent
- Location: Adi
- Component: Adi, Collins, ADI85A
- Component part number: 6224808004
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED COMMAND FUNCTION STICKING AND ADI DISPLAYS CMD FLAG.  INSPECTION REVEALED MOTOR HAD HIGH START VOLTAGE. MOTOR DATE CODE IS 04/04. MOTOR WAS INSTALLED NEW 11/2004.
